# SDR DALA2022102806988

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,744 hours, 15,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 955 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 FOUND CORROSION AT BODY STATION 955 REF TO CPCP TASK W/C 53-524- 00. CORRECTIVE ACTION: LH W/W AT STA 955 SIDE FRAME FITTING AND REAR SPAR WEB CORROSION REPAIRED AS PER PRI: 602469-14. (2468608)
